Header

UZH-Logo

Maintenance Infos

Castelnuovo-Mumford regularity of deficiency modules


Brodmann, M; Jahangiri, M; Linh, C H (2009). Castelnuovo-Mumford regularity of deficiency modules. Journal of Algebra, 322(8):2816-2838.

Abstract

Let View the MathML source and let M be a finitely generated graded module of dimension less-than-or-equals, slantd over a Noetherian homogeneous ring R with local Artinian base ring R0. Let beg(M), gendeg(M) and reg(M) respectively denote the beginning, the generating degree and the Castelnuovo–Mumford regularity of M. If View the MathML source and nset membership, variantZ, let View the MathML source denote the R0-length of the n-th graded component of the i-th R+-transform module View the MathML source of M and let Ki(M) denote the i-th deficiency module of M.

Our main result says, that reg(Ki(M)) is bounded in terms of beg(M) and the “diagonal values” View the MathML source with j=0,…,d−1. As an application of this we get a number of further bounding results for reg(Ki(M)).

Abstract

Let View the MathML source and let M be a finitely generated graded module of dimension less-than-or-equals, slantd over a Noetherian homogeneous ring R with local Artinian base ring R0. Let beg(M), gendeg(M) and reg(M) respectively denote the beginning, the generating degree and the Castelnuovo–Mumford regularity of M. If View the MathML source and nset membership, variantZ, let View the MathML source denote the R0-length of the n-th graded component of the i-th R+-transform module View the MathML source of M and let Ki(M) denote the i-th deficiency module of M.

Our main result says, that reg(Ki(M)) is bounded in terms of beg(M) and the “diagonal values” View the MathML source with j=0,…,d−1. As an application of this we get a number of further bounding results for reg(Ki(M)).

Statistics

Citations

2 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

37 downloads since deposited on 28 Jan 2010
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:28 Jan 2010 10:33
Last Modified:06 Dec 2017 23:50
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:https://doi.org/10.1016/j.jalgebra.2009.06.027
Related URLs:http://arxiv.org/abs/0901.0690

Download